To search, Click below search items.


All Published Papers Search Service


Study of The Stability of Queuing Models for Peer to Peer System


G.Vijaya Lakshmi, C.Shoba Bindhu, P.Nagaraju


Vol. 11  No. 5  pp. 189-196


Queuing models for peer to peer system is an encouraging many research scholars to attempt the problems of the system avoid formulation of queue or minimize the waiting time. Many scholars have developed models where both job and server arrive and depart randomly. In this paper an attempt is made to study the stability of different queuing models. In this study the value of utilization factor will be always less than one. To prove that the stability of the system, Poisson arrivals, negative exponential service is assumed and use of Markov process to show how the system is stable and the policy of the system to put emphasis on first come first service(FCFS) is also discussed.


poission process, markov property, negative exponential distribution, Convergence